Access Restriction

Author Blankenship, G.
Sponsorship IEEE Control Systems Society
Source IEEE Xplore Digital Library
Content type Text
Publisher Institute of Electrical and Electronics Engineers, Inc. (IEEE)
File Format PDF
Copyright Year ©1963
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics ♦ Electricity & electronics
Subject Keyword Stability ♦ Differential equations ♦ Linear matrix inequalities ♦ Stochastic processes ♦ Mathematics ♦ Coordinate measuring machines
Abstract The stability of stochastic differential equations with random coefficients is considered. The coefficients are not required to be wide-band noise, but either strongly ergodic or Markovian. Results are given for almost sure sample stability and stability of moments of arbitrary order. The damned harmonic oscillator with random spring constant is considered as an example.
Description Author affiliation :: Case Western Reserve University, Cleveland, OH, USA
ISSN 00189286
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1977-10-01
Publisher Place U.S.A.
Rights Holder Institute of Electrical and Electronics Engineers, Inc. (IEEE)
Volume Number 22
Issue Number 5
Size (in Bytes) 457.79 kB
Page Count 5
Starting Page 834
Ending Page 838

Source: IEEE Xplore Digital Library